| Model Number |
6935M62 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had broken through a picnic chair and a family member had to ¿grab him by the left arm forcibly¿ to try and help.The right ventricular (rv) lead triggered alerts for undefined high rv defibrillation coil impedance and rv pacing impedance values.It was also noted that a few years ago the lead triggered an alert for high thresholds.The lead was suspected of having a high voltage rv coil fracture and the physician reprogrammed detections off.The lead remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.